MathSciNet Relay Station
MathSciNet bibliographic data
MR1262979 (94k:05132) 05C50 (05C25 05C80)
Alon, Noga; Roichman, Yuval Random Cayley graphs and expanders. Random Structures Algorithms 5 (1994), no. 2, 271–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement